Next Article in Journal
Enhanced Oscillation Criteria of Solutions for Half-Linear Dynamic Equations on Arbitrary Time Scales
Previous Article in Journal
Design of Stable Signed Laplacian Matrices with Mixed Attractive–Repulsive Couplings for Complete In-Phase Synchronization
Previous Article in Special Issue
On Convergence of Toeplitz Quantization of the Sphere
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2742

Article: Nonexistence of Homogeneous Levi-Flat Hypersurfaces in CP2
Authors: by Abdel Rahman Al-Abdallah
Link: https://www.mdpi.com/2227-7390/13/17/2742

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop